# SDR SWIA200718108

- Difficulty date: March 16, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft time: 29,805 hours, 25,267 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER INBOARD UPPER TRACK CRACKED AT FORWARD STOP ATTACHMENT HOLE, DISCOVERED AT C-CHECK.  REPLACED RIGHT THRUST REVERSER INBOARD UPPER TRACK P/N 228-50809-801 PER CRJ200 AMM 78-34-11-000-801.
